# SDR CHQA000507

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N286
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 8,293 hours, 6,416 cycles
- Engine: Wright 981TC18EA1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT LAMP 145 AMM 33-50-10.  OPS CHECK GOOD.
